Cancer patient. Combining opioids and canna

  • Festivus Fun has Started
  • The Draw Your Favorite Staff Member Winner is TxRebel or Mark .

  • The Draw Your Favorite Staff Member 2nd place is Padawan1972 .

  • The Draw Your Favorite Staff Member 3rd place is RivetGrrl.

  • Vote Now for The Festivus Holiday Recipe.

Hippy_BiotabsF70

Formerly Hippy71
Jan 15, 2017
6,128
27,633
0
Under a huge pile of Biotabs
Currently Smoking
Everything
I personally think it’s very irresponsible. The fact that he’s already receiving cancer Meds from a TRAINED DOCTOR doesn’t change my opinion at all. He’s having a bad reaction to SOMETHING which is potentially causing psychosis. Personally I wouldn’t take advice from either a pharmacist or a forum in this instance.

Who’s the dick?
 

skunkpharm

Auto Warrior
Aug 16, 2018
30
87
0
49
I personally think it’s very irresponsible. The fact that he’s already receiving cancer Meds from a TRAINED DOCTOR doesn’t change my opinion at all. He’s having a bad reaction to SOMETHING which is potentially causing psychosis. Personally I wouldn’t take advice from either a pharmacist or a forum in this instance.

Who’s the dick?
Please watch the truth about cancer. And this



Sent from my VTR-L09 using Tapatalk
 
  • Like
Reactions: Eekman and Root

Mossy

Daenerys Targaryen
Staff member
Site Administrator
Jan 2, 2011
32,655
123,451
5
Currently Smoking
Dragon
I personally think it’s very irresponsible. The fact that he’s already receiving cancer Meds from a TRAINED DOCTOR doesn’t change my opinion at all. He’s having a bad reaction to SOMETHING which is potentially causing psychosis. Personally I wouldn’t take advice from either a pharmacist or a forum in this instance.

Who’s the dick?
And..you'll find I advised him to stop the canna meds for a week so we can tell if it is side effect from the morphine or chemo..:headbang:
 
  • Like
Reactions: Eekman and Root

lunarman

Auto Warrior
Mar 13, 2017
3,356
9,689
0
Thank u Mossy. Duly noted all u said/suggested. Bless u as well.
@Hippy_BiotabsF70 ..you are making yourself sound like a dick coz you are not reading the post ...

Patient is already receiving conventional cancer treatment...:shrug:...




@lunarman ...Which is probably how I would feel if I was going through a second round of chemo and I Thought I was going to die...:shrug:..it is gruelling treatment...for him and the family looking after him.

Morphine is mood altering too..tell me about it...my Mother has been on mega doses and we have had some really strange conversations.
Made her paranoid ..she was getting insomnia and she was having Awake hallucinations.

So..a Lot of what you have mentioned could be attributed to the morphine alone....

His wife will be frightened for him...so tread carefully...:headbang:

Paranoia can be cross related.

I'd suggest you go for an Afghan taken Early if you have any...it gives an uplifting high..

Do Not use anything that has been left to go over Amber..while great pain killer for me..it gives my hubby insane paranoia.

Personal Recommendation...?..get him to lay off the cannabis for a week...let his wife know....and if he still has the symptoms...it is Not the canna to blame..and she might feel more Comfortable to let him continue using it.

Bless your Heart for trying to Help him.
 

lunarman

Auto Warrior
Mar 13, 2017
3,356
9,689
0
He is off canna now or was when i visited on weds. 3 days off. I have since learned that the med people from the Cancer Clinic are going to recommend he reduce the opioids so he can enjoy some Canna. I'm going to recommend that they buy some legit medical CBD flower product and I will create some rosin for him I think that might be good to counteract The Psychotic effect of THC as recommended by @skunkpharm, who I seriously doubt very much is a dick. My friends both have become very good friends with the pharma guy at the cancer clinic in Calgary and that person is visiting them at their home, so its not all just medical related for them. They all like each other which is nice to see.

The person calling me a dick i wont dialog with. Not going to be helpful or productive. I thougjt people like that dont exist on afn. Oh well.

And..you'll find I advised him to stop the canna meds for a week so we can tell if it is side effect from the morphine or chemo..:headbang:
 
Last edited:

Mossy

Daenerys Targaryen
Staff member
Site Administrator
Jan 2, 2011
32,655
123,451
5
Currently Smoking
Dragon
I Wish you and him a Great weekend...:bighug:...sounds like you are doing everything you can..and that is all you can ask.

He is Lucky to have a Friend like you with a compassionate heart.
 

Eyes on Fire

Guy Smiley
Sep 17, 2013
12,289
36,219
0
Nose in a book'n' Toking a Doober
www.autoflower.net
If it has happened all of a sudden type of thing it could be either of the meds actually.Chemo Brain or, Canna and/or Morphine psychosis.Especially if he is receiving a higher second round dose of chemo.Compound effect. And for the record having spoken with,known several and still talk with a few.Doctors arent all that.I learned that when I was doing PTA school.Physical Therapists Assistant,and dealing with my own Brain and body lesions at George Town University School of Medicine.Best of Luck to your friend. Oh,and my sister was a Nationally Certified Pharmacy Technician.Not State.So I for one am FAR from clueless. Thank you,Have a fine Day :D I wish thee very best and speedy recovery for your friend.
 

lunarman

Auto Warrior
Mar 13, 2017
3,356
9,689
0
If it has happened all of a sudden type of thing it could be either of the meds actually.Chemo Brain or, Canna and/or Morphine psychosis.Especially if he is receiving a higher second round dose of chemo.Compound effect. And for the record having spoken with,known several and still talk with a few.Doctors arent all that.I learned that when I was doing PTA school.Physical Therapists Assistant,and dealing with my own Brain and body lesions at George Town University School of Medicine.Best of Luck to your friend. Oh,and my sister was a Nationally Certified Pharmacy Technician.Not State.So I for one am FAR from clueless. Thank you,Have a fine Day :D I wish thee very best and speedy recovery for your friend.
Thanks Eyes. Good point to mention on the root cause possibly being related to all or part of 3 types of drugs. I believe but will have to check that this all started after he started using rosin. But not long before that he started the second round of chemo and new regime of opioids to go with it. So could be it was induced by an accumulation of things.

And my friends are of course consulting with the cancer clinic docs on this. But they are all not canna friendly. I don't think the oncologist is. But as mentioned the clinic just agreed to work on reducing the opiods so he can use Canna too. I was just seeking some outside advise via this medical cannabis discussion board that likely has a lot of experience people on it willing to help and make some suggestions. I appreciate the help and have already passed on suggestions to my friends wife. I know they are looking at alternative medicine on top of the cancer clinic. That's what a lot of cancer patients do from what I understand. I'd do the same thing in that situation.